How to Spot Necrosis After a Dermal Filler? (photo)
- Asked by hateacnescarring in NSW
- 2 years ago
I had perlane yesterday (about 24hrs now) I had 2 injections as discussed with my Dr The R cheek was filled more than the other because of the amount of acne scarring I've been reading all the risks associated and obviously the scariest one is necrosis How long does it take for one to spot it? What are the earlier symptoms? I've been having pain and my cheeks are quite swollen specially the right one. The Dr told me Drs are able to spot it straight away after the injections. I'm worried
Perlane and necrosis
Following up with the provider for any concern over necrosis and/or side effects should help alleviate your concerns. From the photo's you've posted, it looks like you have some expected swelling and unfortunate bruising, but it's very difficult to assess you without seeing you in person.
How to Spot Necrosis After a Dermal Filler?
Necrosis from vessel occlusion typically appears when fillers, Perlane, Restylane, Juvederm or Radiesse are injected in the nasolabial folds, Marrionette lines or lips. Fillers into the Cheeks are less likely to have this issue. Your photos show bruising but any evaluation and recommendations should come from the MD that did your Perlane Cheek Augmentation and you should consider seeing him/her for follow up.
Web reference: http://www.thepalmercodeinstitute.com
Necrosis is extremely unlikely with injection on the cheek.
I appears from you photo that you just have some bruising following your procedure. If you are concerned, please check with the doctor who did your treatment.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.